Great news George, you can enjoy Christmas without the worry hanging over you. However, not so good, Linda, that you are having to chase for your results and still not know them until after Christmas. As has been said, don't they understand the stress this causes us? I know our hospital put the results (ie image) of the scan on the system alsmost immediaitely but it is the radiographer's report that takes the time. If the images clearly show some changes (either good or bad) my oncologist has told me before the report is in but if it's not really clear what is happening he has waited for the report to be written. I have my CT between Christmas and NY and results hopefully first week of Jan but I have no idea if the report will be done in time.
Juma, sorry I'm now post menopausal so can't help with your question.
Hello Juma. Well done for your 2nd cycle of Cape. I think bleeding can be an se of Cape. The se list I have says that it can cause vaginal bleeding, especially during the early cycles. I too have been through the menopause, so can't help period-wise, but I do sometimes get very small nosebleeds (blood on handky when blowing, etc, but no dripping or anything - sorry if TMI!), and I have just finished my 35th cycle (numbering from 2014 when I started, but have had several breaks inbetween).
I think this is one ocassion when Googling might help - being very specific with the query - such as "bleeding as side effect of Capecitabine". I had to Google breathlessness as an se, which I get quite badly, as it wasn't on the se list. However, it is a known thing, but tends to be restricted to the age group 55-75-ish (to which I belong), before which it isn't an issue and after which it tends to subside. Very strange.
Good luck with your future cycles, etc. Please keep in touch and let us know how you get on.
Hi al got my scan results this morning. good news and bad news. Capecitabine has clearly done something as no growth in tumours in my pleural lining but now show lesion on my thoracic bones so suspect it has spread to my bones. Bone scan to be arranged over next few weeks, they seem surprised that I do not have lots of chest pain, but other than odd twinge that I put down to nerve damage from the biopsy I am pain free just get tired and breatless very easily. So good news for xmas but yet another waiting game.Hope you had good results from the scan George
Yes fingers crossed
Hi there I too am waiting on results from CT scan think we all need a good christmas present from the c word this year. Hoping my results are there next week when I go for cycle 6
feeling okay otherwise hope you are too
Hi George, Janie b
no George, didn't use the bike as have what I think of as nakkered knees, but it was donated apparently by a grateful patient...and yes I agree! Suppose tho that money would be used on other resources...too many priorities maybe?
Soooo hoping so.George😍
Ward had a fitness bike on it for patients...😳
Hope everyone is doing wellxx
Glad your scan went OK, George. Hope yours did, too, Linda. Enjoy Glasgow, George. I have never been, but would love to see the Rennie Mackintosh buildings, etc.
Sorry you have had to join us, Lily. Hope it goes well for you. Let us know how you get on.
Hugs to all. Barton.x
Ps.Moijan - hope you are OK now.
Yes have a good weekend....am in the hotel having Iv antibiotics...my choice....to get this cellulitis knocked on the head.
Oh, how irritating for you Lindyloo......if you had them before...
i think its its awful that it depends on which onc you have...etc......
well you you could ask again.....I remember asking for them initially..being told they aren't reliable......have had them done since mets tho....and they did rise spectacularly last year.....but are better Now.xx
''tumour markers are substances from your bc within the blood, which give them some idea about how active the cancer is...they can be misleading and often with primary's they aren't done....they are expensive
Hello George and Linda, just a short message to wish you both the best of luck for your up-coming scans. I'll be thinking of you both.
Hello Jane, sorry to hear about your very sore feet - been there, done that, as they say! Not recently though, thank goodness. Jan is right - moisturise as much as possible, and also try and stay off them as much as possible for a couple of days. It did subside for me, and have not had it as bad for ages. I Do still get the warm tingly feeling almost all the time at night, but not the walking on hot coals and broken glass feeling (impossible to describe to someone who hasn't had it!).
I hope you feel better soon. Hugs. Barton.x
Lindy thank you...but much more freedom on Cape...I miss that and I'm not partial to injections at all...but needs must as I've worked through many of my options..
symptoms like yours can be par for the course, but often get better...if not speak to the onc about varying the dose...I had the runs in my library which brought about my dose variation! It's an effective drug with lots of independence so do give it a fair whack...most other chemo involve drips!....drink loads of water, moisturise your feet and you could try udderly smooth..I found it really useful on this drug.....oh and keep active to prevent any blood clots...xx
Love and hugs
Fingers crossed that that its working..hope side effects are improved. Xx
Keep your chin up Linda....you will find oncs differ.....if you want an MRI, take hubby in explain you're worried and would like one...they are more expensive, very very booked up as very ill patients might be having monthly MRI .....and my onc got me to have both in the summer to double check something...they each slice the pictures a different way,